# SDR 20001219SH011

- Difficulty date: December 1, 2000
- Submitted: December 19, 2000
- Operation: General aviation
- Aircraft: N1025T
- Make and model: Beech E-55
- Aircraft serial: TE950
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Attach Fitting
- Part number: 9661000668
- Condition: Cracked
- Location: Elev Trim Tab
- Part time: 3,475 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEEL HORN WITH BRAZED IN BUSHING CRACK ON HORN ONLY NOT INTO BUSHING.  CAUSE UNKNOWN.  (X)
